Reduction of underdetermined systems of ordinary differential equations: III

Elkin, V.
November 2011
Differential Equations;Nov2011, Vol. 47 Issue 11, p1556
Academic Journal
We consider the problem on the restriction of underdetermined systems of ordinary differential equations linear in the derivatives to a manifold.


Related Articles

  • Minimal stabilization of vector (MISO and SIMO) systems. Kapalin, I.; Fomichev, V. // Differential Equations;Nov2011, Vol. 47 Issue 11, p1592 

    We consider the problem of constructing a stabilizer described by a system of linear differential equations and such that a given dynamical system becomes stable after being closed by the feedback produced by the stabilizer. Moreover, we require that the dimension of the stabilizer, that is, the...

  • GROWTH OF SOLUTIONS OF HIGHER-ORDER LINEAR DIFFERENTIAL EQUATIONS. HAMANI, KARIMA // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this article, we study the growth of solutions of the linear differential equation f(k) + (Ak-1(z)ePk-1(z) + Bk-1(z))f(k-1) + ⋯ +(A0(z)eP0(z)+B0(z))f = 0, where k ≥ 2 is an integer, Pj(z) are nonconstant polynomials and Aj(z),Bj(z) are entire functions, not identically zero. We...

  • Petrovskii elliptic systems in the extended Sobolev scale. Zinchenko, Tetiana; Murach, Aleksandr // Journal of Mathematical Sciences;Feb2014, Vol. 196 Issue 5, p721 

    Petrovskii elliptic systems of linear differential equations given on a closed smooth manifold are investigated in the extended Sobolev scale. This scale consists of all Hilbert spaces that are interpolation spaces with respect to the Hilbert Sobolev scale. Theorems of solvability of the...

  • A Generalization of the EMML and ISRA Algorithms for Solving Linear Systems. Ciurte, Anca; Nedevschi, Sergiu; Rasa, Joan // Journal of Computational Analysis & Applications;Oct2010, Vol. 12 Issue 4, p799 

    From an algebraic point of view, the EMML and ISRA algorithms for Positron Emission Tomography can be considered as iterative procedures for solving a class of linear system of equations. We introduce an algorithm A(p), p ∈ ℝ, such that A(1) coincides with EMML and A(-1) with a...

  • Lanczos Ï„-method regularization algorithm and its algebraic-programming implementation. Denisenko, P. N. // Cybernetics & Systems Analysis;May2011, Vol. 47 Issue 3, p466 

    n algebraic algorithm is developed for computing an algebraic polynomial y of order n ∈ N in computer algebra systems. This polynomial is the optimal approximation of the solution y = y( x), x ∈ [ a, b], to a system of linear differential equations with polynomial coefficients and...

  • Computation of Difference Gröbner Bases. Gerdt, Vladimir P.; Robertz, Daniel // Computer Science Journal of Moldova;2012, Vol. 20 Issue 2, p203 

    This paper is an updated and extended version of our note[1] (cf. also [2]). To compute difference Gröbner bases of ideals generated by linear polynomials we adopt to difference polynomial rings the in volutive algorithm based on Janet-like division. The algorithm has been implemented in...

  • Preconditioned IDRStab Algorithms for Solving Nonsymmetric Linear Systems. Kensuke Aihara; Kuniyoshi Abe; Emiko Ishiwata // International Journal of Applied Mathematics;2015, Vol. 45 Issue 3, p1 

    The IDRStab method, which combines the Induced Dimension Reduction (IDR) (s) method with higher-order stabilizing polynomials, is an effective method for solving large nonsymmetric linear systems. IDRStab can be implemented using different algorithms which are mathematically equivalent. In this...

  • Entire functions sharing one polynomial with their derivatives. Xiao-Min Li; Cun-Chen Gao // Proceedings of the Indian Academy of Sciences: Mathematical Scie;Feb2008, Vol. 118 Issue 1, p13 

    In this paper,we study the growth of solutions of a k-th order linear differential equation and that of a k+1-th order linear differential equation. From this we affirmatively answer a uniqueness question concerning a conjecture given by Brück in 1996 under the restriction of the hyper order...

  • Entire Functions Sharing One Value CM with Their Linear Differential Polynomials. Zong-Xuan Chen; Kwang Ho Shon; Chung-Chun Yang // Southeast Asian Bulletin of Mathematics;2005, Vol. 29 Issue 3, p433 

    We have investigated the relationships of an entire function f and its linear differential polynomial L(f) = akf(k) + ak-1f(k-1) + ... + a0f, ak ≠ 0 when they share a finite value CM. As a special case of the results is the confirmation of a conjecture of Brück.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics